Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On conjugate spaces of Nakano spaces


Author: Sadayuki Yamamuro
Journal: Trans. Amer. Math. Soc. 90 (1959), 291-311
MSC: Primary 46.06
DOI: https://doi.org/10.1090/S0002-9947-1959-0132378-1
MathSciNet review: 0132378
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [I] Amemiya 1. A characterization of modulars of $ {L_p}$-type, J. Fac. Sci. Hokkaidô Univ. vol. 12 (1953) pp. 22-33. MR 0073127 (17:387e)
  • [S] Mazur 1. Über konvexe Mengen in linearen normierten Raumen, Studia Math. vol. 4 (1933) pp. 70-84.
  • [T] Mori, I. Amemiya and H. Nakano 1. On the reflexivity of semi-continuous norms, Proc. Japan Acad. vol. 31 (1955) pp. 684-685. MR 0079228 (18:53b)
  • [H] Nakano 1. Modulared semi-ordered linear spaces, Tokyo, 1950. MR 0038565 (12:420a)
  • [2] Modern spectral theory, Tokyo, 1950.
  • [3] Modulared linear spaces, J. Fac. Sci. Univ. Tokyo vol. 6 (1951) pp. 85-131. MR 0044048 (13:362a)
  • [S] Yamamuro 1. On linear modulars, Proc. Japan Acad. vol. 27 (1951) pp. 623-624. MR 0051447 (14:482d)
  • [2] Exponents of modulared semi-ordered linear spaces, J. Fac. Sci. Hokkaidô Univ. vol. 12 (1953) pp. 211-253. MR 0062962 (16:50a)
  • [3] Modulared sequence spaces, ibid. vol. 13 (1954) pp. 13-21. MR 0073125 (17:387c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.06

Retrieve articles in all journals with MSC: 46.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0132378-1
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society